MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ALINITY C CREATININE

ABBOTT MANUFACTURING INC ALINITY C CREATININE
Model Number 07P9920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.An evaluation is in process.
 
Event or Problem Description
The customer observed falsely elevated results while using alinity c creatinine reagents.The following data was provided for the same patient.Sid (b)(6) initial 2.67 mg/dl.Repeat (no sid provided) 0.75, 0.71 mg/dl.Repeat using a new sample ((b)(6)) 0.73 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of the reaction graph for the suspect result and found an elevated absorbance reading.No customer returns were available for evaluation.A search of the complaint database by product lot number found no other tickets similar to the current complaint issue.The trend review by the product list numbers found no adverse or non-statistical trends related to this issue.Review of product labeling revealed adequate labeling for the interpretation of assay results and troubleshooting this complaint issue.The alinity ci-series system operations manual provides multiple probable causes for elevated and erratic results.A product deficiency was not identified.
 
Additional Manufacturer Narrative
Upon retrospective review, it was discovered that the manufacturer name, city and state (section d3) on the initial report listed as abbott manufacturing inc, 1921 hurd drive, irving, tx, 75038, usa was incorrect.The correct manufacturer name, city and state is abbott gmbh, max-planck-ring 2, wiesbaden, 65205, germany.All further information will be documented under mdr number 3002809144-2020-00072.

Brand Name
ALINITY C CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8126514
Report Number1628664-2018-02098
Device Sequence Number1653134
Product Code CGX
UDI-Device Identifier00380740135102
UDI-Public00380740135102
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2018
Device Model Number07P9920
Device Catalogue Number07P99-20
Device Lot Number75413UN17
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer02/05/2019
01/21/2020
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date02/21/2019
01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY C ANALYZER; ALINITY C ANALYZER; ALINITY C ANALYZER; LN 03R67-01 SN (B)(6); LN 03R67-01 SN (B)(6); LN 03R67-01 SN (B)(6)